Electron. J. Diff. Eqns., Vol. 2002(2002), No. 35, pp. 1-10.

Convergence of the boundary control for the wave equation in domains with holes of critical size

A. K. Nandakumaran

In this paper, we consider the homogenization of the exact controllability problem for the wave equation in periodically perforated domain with holes of critical size. We show that the boundary control converges to the boundary control of the homogenized system under the assumption that the perforations are uniformly away from the boundary.

Submitted September 2, 2001. Published April 23, 2002.
Math Subject Classifications: 35L05, 35B37, 93D05.
Key Words: perforated domain, exact controllability, Hilbert uniqueness method, homogenization.

Show me the PDF file (222K), TEX file, and other files for this article.

A. K. Nandakumaran
Department of Mathematics
Indian Institute of Science
Bangalore- 560 012, India
e-mail: nands@math.iisc.ernet.in

Return to the EJDE web page